# SDR CALA2015011692988

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 54,906 hours, 22,147 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER PANEL HAS 5 TRAPPED WATER INDICATIONS 54" FROM INBD END 5" FROM TE 4" DIA, 125" FROM INBD END 5" FROM TE 4" DIA, 168" FROM INBD END 4.5" FROM TE 2.5" DIA, 176" FROM INBD END 4.5" FROM TE 3" DIA, 189" FROM INBD END 4" FROM TE 3 X 3.5" DIA, 201" FROM INBD END 3.5" FROM TE 3" DIA.   MOISTURE PRESENT.  REPAIRED IAW SRM 55-21-11PARA 5E FIG 205.  SRI 55-21-11-2-002-00 TABLE 203 REQUIRES REINSPECTION 48,000C 0R 60,000T AFTER COMPONENT DELIVERY.  CURRENT 22,147C & 54,906:37T.
